# SDR 2008FA0000488

- Difficulty date: April 23, 2008
- Submitted: July 22, 2008
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Housing
- Part number: 3028266
- Part serial: 1A521
- Condition: Broken
- Location: Rgb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOUT 12 INCHES OF THE RGB FRONT HOUSING SPLINES WERE FOUND BROKEN OFF DUE TO FATIGUE CRACK.  (K)
